RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kats, I Ya

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:132
Abstract pages:693
Full texts:320
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person70152
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. T. V. Zav'yalova, I. Ya. Kats, G. A. Timofeeva, “Stochastic Systems with a Random Jump in Phase Trajectory: Stability of Their Motion”, Avtomat. i Telemekh., 2002, 7,  33–43  mathnet  mathscinet  zmath; Autom. Remote Control, 63:7 (2002), 1070–1079  isi  scopus
1997
2. I. Ya. Kats, G. A. Timofeeva, “Bicriteria problem of stochastic optimization”, Avtomat. i Telemekh., 1997, 3,  116–123  mathnet  mathscinet  zmath; Autom. Remote Control, 58:3 (1997), 422–428  isi
1994
3. I. Ya. Kats, G. A. Timofeeva, “A modified residual method in a statistically indeterminate estimation problem”, Avtomat. i Telemekh., 1994, 2,  100–109  mathnet  mathscinet  zmath; Autom. Remote Control, 55:2 (1994), 229–236
1978
4. I. Ya. Kats, A. B. Kurzhanskii, “Minimax multi-step filtering in statistically uncertain situations”, Avtomat. i Telemekh., 1978, 11,  79–87  mathnet  mathscinet  zmath; Autom. Remote Control, 39:11 (1979), 1643–1650
1975
5. I. Ya. Kats, A. B. Kurzhanskii, “Minimax estimation in multistage systems”, Dokl. Akad. Nauk SSSR, 221:3 (1975),  535–538  mathnet  mathscinet  zmath
1970
6. I. Ya. Kats, “The stabilization of linear systems with stochastic properties”, Differ. Uravn., 6:3 (1970),  420–424  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019